Open Access
Translator Disclaimer
28 December 2004 Existence of solutions for elliptic equations having natural growth terms in Orlicz spaces
A. Elmahi, D. Meskine
Abstr. Appl. Anal. 2004(12): 1031-1045 (28 December 2004). DOI: 10.1155/S1085337504403066

Abstract

Existence result for strongly nonlinear elliptic equation with a natural growth condition on the nonlinearity is proved.

Citation

Download Citation

A. Elmahi. D. Meskine. "Existence of solutions for elliptic equations having natural growth terms in Orlicz spaces." Abstr. Appl. Anal. 2004 (12) 1031 - 1045, 28 December 2004. https://doi.org/10.1155/S1085337504403066

Information

Published: 28 December 2004
First available in Project Euclid: 30 December 2004

zbMATH: 1129.35340
MathSciNet: MR2130206
Digital Object Identifier: 10.1155/S1085337504403066

Subjects:
Primary: 35J25 , 35J65

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2004 • No. 12 • 28 December 2004
Back to Top